# SDR 01FDEA00093

- Difficulty date: February 7, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N119FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19301
- Aircraft time: 63,886 hours, 48,980 cycles
- System (JASC): 2565 · Escape Slide
- Part: Clip
- Condition: Bent
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, FWD ENTRY DOOR EMERGENCY EVACUATION SLIDE CONTAINER RELEASE SPRING CLIPS BENT.  *S/D*  REMOVED AND REPLACED PER IAW BAC 727 MM 25-60-013-4.
